# SDR 9719299305

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Vlv
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DID NOT RETRACT DURING CLIMB-OUT.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE LANDING GEAR STRUT FLAT DUE TO CUT O-RING AT SCHRADER VALVE ASSEMBLY.  REPLACED CUT O-RING AND SCHRADER VALVE ASSEMBLY.  SERVICED NOSE LANDING GEAR STRUT.  LEAK CHECK OK.
